# SDR R61A20090084

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 3,731 hours, 3,198 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Anti-Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW RECEIVED AN A-I WING 2 LEAK MSG DURING DESCENT INTO DTW, CREW FOLLOWED QRH AND DE-SELECTED ICE PROTECTION WING AND LOOKED TO EXIT ICING CONDITIONS.  CREW WAS DENIED CLEARANCE FOR LOWER BY ATC, THEN DECLARED EMERGENCY TO GET OUT OF ICING CONDITIONS, NO FURTHER PROBLEMS OCCURRED WHILE IN FLIGHT.  MAINTENANCE TROUBLESHOT IAW FIM 30-11-00-810-819-A, MSG CLEARED AND NO FAULTS NOTED.
